Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generalized Hewitt-Savage theorems for strictly stationary processes


Author: Richard Isaac
Journal: Proc. Amer. Math. Soc. 63 (1977), 313-316
MSC: Primary 60G10; Secondary 60F20
DOI: https://doi.org/10.1090/S0002-9939-1977-0501304-1
Correction: Proc. Amer. Math. Soc. 101 (1987), 529.
Correction: Proc. Amer. Math. Soc. 88 (1983), 138-140.
MathSciNet review: 0501304
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Generalizations of the Hewitt-Savage zero-one law are proved for strictly stationary processes. This takes the form of statements concerning inclusion and equality relationships among certain sigma-fields related to the process.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G10, 60F20

Retrieve articles in all journals with MSC: 60G10, 60F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0501304-1
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society